# SDR MASA200600196

- Difficulty date: January 25, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 6,805 hours, 4,251 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: False Indication
- Location: Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7358 ORD - SPOILER STAB FAULT MSG.  MX RESET THE SSCU'S, FAULT MSG CLEARED ACFT CONTINUED OPERATIONS.
